# SDR IPXA09156468

- Difficulty date: June 16, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-04 REPAIR REQUIRES REPLACING DUE TO GOUGES IN PREVIOUS REPAIR DOUBLER.  REMOVED EXISTING REPAIR AND DAMAGE, FABRICATED AND INSTALLED REPLACEMENT REPAIR AT FR 84-86 AND STR 43L-44R REF EO A300-5330-34033-A AND E A 300-5330-01-A1867.
